# SDR DXTA200500557

- Difficulty date: January 18, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 4,368 hours, 2,706 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DID NOT GET ANY GEAR INDICATION LIGHTS WHEN LANDING GEAR WAS EXTENDED GEAR CIRCUIT BREAKER WAS POPPED.  RESET C/B & IT POPPED AGAIN.  RESET C/B A 2ND TIME AND IT STAYED IN.  BLEW GEAR DOWN MANUALLY PER THE CESSNA EMERGENCY CHECKLIST.  FOUND MINOR CORROSION ON LT MLG SWITCH PLUG PL 003.  THAT CAUSES GEAR WARNING BREAKER TO POP.  CLEANED CANNON PLUG WITH LPS CONTACT CLEANER.  RECONFIGURATE GEAR & BRAKE PNEUMATIC SYSTEM.  SERVICED BOTTLE TO CORRECT PRESSURE WITH NITROGEN.  PERFORMED LANDING GEAR SYSTEM FUNCTIONAL TEST, TESTED NORMAL.  BLED HYDRAULIC SYSTEM.  WORK PERFORMED IAW CE560 XL MM CHAP 32-01-00 AND 12-13-01.
